It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Renee on July 14, 2000 at 15:27:48:

In Reply to: Re: add/wellbutrin posted by Rolf on March 22, 2000 at 17:23:34:

I have a 14 year son that has a sensitive system (blacked out on 10mg of ritalin and developed very noticeable tics). We put him on a anti-depressent called Desipramine and we don't like the fact that it could effect his heart we just want the best and safest treatment for our sons ADHD and ADD and we went to a specialized dotor and we heard about wellbutrin. I want to know if its really worth the change please E-mail me and if you could say what specialty you have in the area (Doctor, mother or father that had a simular case in the family).



Follow Ups

All times are GMT -7. The time now is 06:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!